# SDR HNAA2025022000090

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 54,192 hours, 51,697 cycles
- Engine: Rroyce AE3007A1
- Engine time: 45,882 hours, 40,938 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

E-2 ENGINE SHUT DOWN DURING CLIMB OUT AT ABOUT 5300' EICAS E-2 OUT DISPLAYED. (CAPT SAID OIL QTY STILL FULL AND NO ABNORMAL NOISES HEARD.)  FACT  24FEB25  15:08  RDU  REMOVED AND REPLACED #200 ENGINE IAW W/C 71-00-00. OPS AND LEAK CHECK GOOD.
